# SDR DXTA2022022157080

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N461QS
- Make and model: Gulstm GIV
- Aircraft serial: 4125
- Aircraft time: 10,663 hours, 5,171 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 715485
- Part serial: 0769
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE WHL STR INOP CAS: LOWERED L/G FOR LANDING AND GOT "STEER BY WIRE FAIL" CAS.  COMPLETED QRH PROCEDURES AND MSG STILL ILLUMINATED.  RAISED L/G AND DIVERTED TO AIRPORT WITH BIGGER RWY.  LOWERED L/G AGAIN AND CAS DID NOT REAPPEAR.  CONDUCTED NORMAL LANDING AND TAXI TO RAMP.

CORRECTIVE ACTION: PERFORMED FIM TASKS AS REQUESTED, EACH TASK WAS TROUBLESHOT DOWN TO REPLACE THE TILLER ASSEMBLY. REMOVED AND REPLACED TILLER ASSEMBLY WITH AN INSPECTED/TESTED UNIT. OPERATIONAL CHECKS GOOD. ALL WORK PERFORMED IAW GULFSTREAM G450 AMM 32-51-01 AND FIM TASKS 32503NWS1.
